Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 10, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jan 7, 2015, 10:54 PM EST for Lawrence County, Martin County, Indiana. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2015, 10:54 PM EST (03:54 UTC)
- Expired
- Jan 9, 2015, 1:00 AM EST
- In force
- 26 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lawrence County, IN, Martin County, IN
The radar
The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork White River at Rivervale (BEDI3). The gauge peaked at 20.37 ft at Jan 8, 2015, 1:00 AM EST.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03371500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
675
WGUS43 KIND 080354
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1054 PM EST WED JAN 7 2015
...The National Weather Service in Indianapolis has issued a Flood
Warning for a portion of the following river in southern
Indiana...
East Fork White River...
.Lowland flooding is now developing but is expected to be very brief
and less than half a foot above flood stage. Only the lowest
agricultural land is expected to flood. Flooding should end during
the day Thursday.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC093-101-090354-
/O.NEW.KIND.FL.W.0010.150108T0354Z-150109T0600Z/
/BEDI3.1.ER.150107T2045Z.150108T0600Z.150108T1800Z.UU/
1054 PM EST WED JAN 7 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River near Rivervale.
* until late Thursday night.
* At 10:30 PM Wednesday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by
after midnight tomorrow. The river will fall below flood stage
tomorrow early afternoon.
* At 20.0 feet...Lowest agricultural lands begin to flood near
Rivervale.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$2 follow-up statements
650
WGUS83 KIND 081529
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 AM EST THU JAN 8 2015
...A Flood Warning continues for portions of the following rivers in
southern Indiana...
East Fork White River...Muscatatuck River...White River...
.Lowland flooding continued along portions of the East Fork White ...
White and Muscatatuck Rivers in southern Indiana. The crest on the
East Fork White and Muscatatuck Rivers passed the Sparksville and
Rivervale areas on Wednesday and was nearing Williams and Shoals
today. High water was similar that seen in December.
The White River in southwest Indiana will remain near flood stage
through Friday as high water from the East Fork White River arrives.
Flooding will end at all locations in southern Indiana by Sunday
night.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Be alert to ice on previously flooded roads. Keep
children away from flooded areas. Recreational and agricultural
interests should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC093-101-090730-
/O.EXT.KIND.FL.W.0010.000000T0000Z-150109T0730Z/
/BEDI3.1.ER.150107T2045Z.150108T0645Z.150108T1930Z.UU/
1029 AM EST THU JAN 8 2015
The Flood Warning continues for
The East Fork White River near Rivervale.
* until late tonight.
* At 9:30 AM Thursday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 20.0 feet...Lowest agricultural lands begin to flood near
Rivervale.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$
INC071-093-175-091529-
/O.EXT.KIND.FL.W.0009.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.150107T2000Z.000000T0000Z.UU/
1029 AM EST THU JAN 8 2015
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until further notice.
* At 3:00 PM Wednesday the stage was 21.0 feet.
* Flood stage is 16.0 feet.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
ILC185-INC027-051-083-125-091529-
/O.EXT.KIND.FL.W.0003.000000T0000Z-150111T0600Z/
/PTRI3.1.ER.150105T0033Z.150106T1500Z.150110T1800Z.UU/
1029 AM EST THU JAN 8 2015
The Flood Warning continues for
The White River at Petersburg.
* until late Saturday night.
* At 9:30 AM Thursday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 16.2 feet by early Saturday morning.the river will
fall below flood stage by Saturday early afternoon.
* At 16.0 feet...Flooding affects agricultural lands.
&&
LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
3850 8727 3855 8723
$$
ILC185-INC051-083-091529-
/O.EXT.KIND.FL.W.0004.000000T0000Z-150112T0200Z/
/HAZI3.1.ER.150109T1800Z.150111T0000Z.150111T1400Z.UU/
929 AM CST THU JAN 8 2015
The Flood Warning continues for
The White River at Hazleton.
* until Sunday evening.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.3
feet Saturday evening.
* At 16.0 feet...Flooding begins in lowest bottomlands and a few
local
roads. High water affects a few low oil fields.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$178
WGUS83 KIND 090051
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EST THU JAN 8 2015
...The Flood Warning is no longer in effect for a portion of the
following river in Indiana...
East Fork White River...
.The East Fork White River in southern Indiana fell below flood stage
mid-afternoon today.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC093-101-090121-
/O.CAN.KIND.FL.W.0010.000000T0000Z-150109T0730Z/
/BEDI3.1.ER.150107T2045Z.150108T0645Z.150108T1950Z.UU/
751 PM EST THU JAN 8 2015
The Flood Warning is cancelled for
The East Fork White River near Rivervale.
* At 7:30 PM Thursday the stage was 19.9 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 2:50 PM Thursday.
* Forecast...The river will continue to fall to 14.6 feet by Saturday
morning.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jan 7, 9:58 PM EST, 56 minutes earlier.
Area forecast discussion, Jan 7, 9:58 PM EST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 958 PM EST WED JAN 7 2015 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 254 PM EST WED JAN 7 2015 BITTER COLD TEMPERATURES AND DANGEROUS WIND CHILLS WILL CONTINUE THROUGH TONIGHT ACROSS ALL OF CENTRAL INDIANA AS A LARGE AREA OF HIGH PRESSURE REMAINS ANCHORED OVER THE CENTRAL U.S. TEMPERATURES WILL INCREASE SLIGHTLY THROUGH THE WEEK...BUT REMAIN WELL BELOW NORMAL. IT ISN/T UNTIL SUNDAY WHEN THEY FINALLY CLIMB BACK TO NORMAL. THE SHORT TERM PERIOD WILL GENERALLY BE DRY EXCEPT FOR SOME LIGHT SNOW SHOWERS ACROSS THE NORTHERN COUNTIES ON THURSDAY NIGHT AS A LOW PRESSURE SYSTEM PASSES OVER THE GREAT LAKES REGION. IN THE EXTENDED...THE NEXT LOW PRESSURE SYSTEM IS PROGGED FOR LATE SUNDAY AND MONDAY. AT THIS TIME...A WINTRY MIX OF PRECIPITATION IS EXPECTED FOR THE SYSTEM IN THE EXTENDED PERIOD. && .NEAR TERM /OVERNIGHT/... ISSUED AT 958 PM EST WED JAN 7 2015 CLEAR SKIES WITH BITTERLY COLD TEMPERATURES ACROSS CENTRAL INDIANA THIS EVENING. 0230Z TEMPS WERE ALREADY BELOW ZERO OVER THE NORTHERN HALF OF THE FORECAST AREA WITH LOW SINGLE DIGITS FURTHER SOUTH. FEW CHANGES NEEDED TO FORECAST THIS EVENING. MAIN FOCUS IS ON TEMPS AND LOWS POTENTIALLY THREATENING THE RECORD AT INDY. EXCEPTIONALLY STRONG HIGH PRESSURE CENTERED OVER WESTERN MISSOURI WILL DRIFT SOUTHEAST INTO THE LOWER OHIO VALLEY OVERNIGHT. WINDS HAVE ALREADY SLACKENED FROM EARLIER TODAY AND EXPECT THAT TO CONTINUE OVERNIGHT AS THE CENTER OF THE HIGH NEARS THE FORECAST AREA. WITH THAT BEING SAID...LOCATION OF THE TRACK OF THE CENTER OF THE HIGH WOULD SUPPORT A BIT OF A GRADIENT LINGERING OVER THE FORECAST AREA FOR MUCH OF THE NIGHT WITH LIGHT TO NEAR CALM FLOW BEING CONFINED TO SHELTERED AREAS. RAP/HRRR SURFACE TEMPS ARE COMING IN VERY COLD BY DAYBREAK...POTENTIALLY NEAR -15F OVER MUCH OF THE NORTHERN FORECAST AREA. WHILE LOWS NEED TO BE DROPPED AS TEMPS ARE FALLING A BIT QUICKER THAN PREVIOUSLY THOUGHT...NOT SURE WE CAN BOTTOM OUT AS LOW AS THE SHORT RANGE MODEL GUIDANCE SUGGESTS WITHOUT WINDS GOING FULLY CALM. HAVE DUMPED LOWS BY 2 TO 3 DEGREES MOST AREAS OVERNIGHT. FOR INDY...GOING WITH -12 WHICH WILL PLACE US VERY CLOSE TO THE RECORD LOW OF -13F FROM 1970. SOME AREAS OVER THE NORTHERN HALF OF THE FORECAST AREA WILL MAKE A RUN AT -15 AND WITH WESTERLY WINDS GENERALLY 5-10MPH...WIND CHILLS IN THE WARNING AREA WILL BOTTOM OUT AT -25 TO -30F. KEEP WARM. ZONE AND GRID UPDATES OUT. && .SHORT TERM /TOMORROW THROUGH SATURDAY/... ISSUED AT 254 PM EST WED JAN 7 2015 THE EXTREME COLD TEMPERATURES WILL BREAK BY TOMORROW...BUT TEMPS WILL STILL REMAIN BELOW NORMAL THROUGH THE SHORT TERM PERIOD WITH HIGHS GENERALLY IN THE UPPER TEENS/LOW 20S. OVERNIGHT LOWS WILL BE IN THE SINGLE DIGITS AND LOW TEENS TOMORROW NIGHT DUE TO INCREASING CLOUD COVER WITH AN UPPER DISTURBANCE. HOWEVER...THEY WILL PLUMMET AGAIN ON FRIDAY NIGHT UNDER CLEAR SKIES. OVERNIGHT LOWS ON FRIDAY NIGHT WILL FALL AS LOW AS -5 DEGREES. AS MENTIONED ABOVE...AN UPPER LEVEL LOW WILL MOVE INTO THE GREAT LAKES REGION ON THURSDAY NIGHT AND BREAK DOWN THE HIGH PRESSURE RIDGE. GFS AND EURO BOTH IN AGREEMENT WITH THE TRACK AND TIMING OF THIS UPPER LOW...SO FELT CONFIDENT ENOUGH TO GO WITH CHANCE POPS FOR SNOW SHOWERS OVER THE NORTHERN COUNTIES ON THURSDAY NIGHT. AMOUNTS SHOULD BE MINIMAL THOUGH AS THE BEST DYNAMICS TRACK ACROSS THE GREAT LAKES. THIS DISTURBANCE WILL BE QUICK...AND DRY CONDITIONS WILL RETURN TO ALL OF CENTRAL INDIANA BY FRIDAY THROUGH THE REMAINDER OF SHORT TERM PERIOD. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 254 PM EST WED JAN 7 2015 UPPER FLOW BECOMES A LITTLE MORE ZONAL IN THE LONG TERM AS THE STRONG UPPER TROUGH OVER THE EASTERN U.S. FLATTENS OUT AND MOVES EAST. SURFACE HIGH PRESSURE OVER THE EASTERN OHIO VALLEY SATURDAY EVENING WILL MOVE ON TO THE EAST AND MODELS BRING A UPPER DISTURBANCE AND AREA OF LOW PRESSURE TOWARDS THE OHIO VALLEY LATE SUNDAY AND MONDAY. PRECIPITATION TYPE WILL BE A BIG ISSUE AS COLD AIR WILL BE AT THE SURFACE. BUT MODELS INDICATE SOME WARMING ALOFT AS THICKNESS RISE. MOST MODELS INDICATE FREEZING RAIN OR SLEET WILL BE THE MOST LIKELY PRECIPITATION TYPE LATE SUNDAY INTO MONDAY. BUT FAR NORTHERN SECTIONS MAY BE COLD ENOUGH FOR SOME SNOW TO BE MIXED IN. ON THE OTHER HAND FAR SOUTHERN SECTIONS COULD SEE A MIXTURE OF FREEZING RAIN OR RAIN MONDAY. SEVERAL MODELS SUCH AS THE NEW EURO INDICATES ONE DISTURBANCE WILL MOVE OUT TUESDAY AND ANOTHER SYSTEM WILL MOVE INTO THE OHIO VALLEY LATE TUESDAY NIGHT OR WEDNESDAY. FOR NOW WILL GO WITH A SLIGHT CHANCE OF MAINLY LIGHT SNOW WITH THIS 2ND SYSTEM AS THE AIR BECOMES A LITTLE COLDER. RAISED LOW TEMPERATURES A LITTLE FOR SUNDAY AND MONDAY NIGHT AS MODEL BLEND ON TEMPERATURES SEEM A BIT TOO COOL WITH THIS PATTERN. OTHERWISE...ONLY MINOR TWEAKS MADE TO TEMPERATURES IN OTHER PERIODS. && .AVIATION /DISCUSSION FOR 080300Z TAF UPDATE/... ISSUED AT 923 PM EST WED JAN 7 2015 ONLY MADE MINOR TWEAK TO KIND TAF. PREVIOUS DISCUSSION FOLLOWS... VFR EXPECTED THROUGH THE PERIOD. GUSTY WINDS WILL HAVE DIMINISHED BY VALID TIME...AND CU AROUND KHUF WILL HAVE DECREASED WITH LOSS OF HEATING. WINDS WILL BACK TO SOUTHWEST OVERNIGHT THEN INCREASE IN SPEED DURING THE MORNING THURSDAY. GUSTS OVER 20KT EXPECTED BY 18Z WHICH WILL PERSIST THROUGH THE AFTERNOON. HIGH AND MID CLOUD WILL INCREASE OVERNIGHT THROUGH THURSDAY AS ANOTHER COLD FRONT APPROACHES. THERE MAY BE SOME SCATTERED SNOW SHOWERS MOVE IN AFTER 09/00Z BUT ODDS ARE TOO LOW TO INCLUDE IN KIND 30 HOUR TAF. && .IND WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 10 AM EST THURSDAY FOR INZ051>057- 060>065-067>072. WIND CHILL WARNING UNTIL 10 AM EST THURSDAY FOR INZ021-028>031- 035>049. && SYNOPSIS...TDUD NEAR TERM...RYAN SHORT TERM...TDUD LONG TERM....JH AVIATION...50 VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jan 7, 4:37 PM EST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 437 PM EST WED JAN 7 2015 INZ021-028>031-035>049-081000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- 437 PM EST WED JAN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: BITTERLY COLD WIND CHILLS WILL BEGIN TODAY. HAZARDS: WIND CHILLS WILL REACH 20 TO 30 BELOW TONIGHT. SLICK SPOTS MAY PERSIST ON SOME AREA ROADWAYS...ESPECIALLY RURAL AND BACK ROADS DUE TO GUSTY NORTHWEST WINDS. WINDS WILL DIMINISH BY LATE EVENING. TIMING: DANGEROUSLY COLD WIND CHILLS THROUGH TONIGHT. BLOWING AND DRIFTING SNOW ISSUES WILL BE GREATEST THROUGH THE EVENING. DISCUSSION: BITTERLY COLD AIR WILL REMAIN ACROSS THE AREA TONIGHT AS A STRONG COLD DOME OF HIGH PRESSURE DROPS INTO THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: BITTERLY COLD WIND CHILLS WILL CONTINUE THROUGH LATE THURSDAY MORNING...AS WIND CHILLS OF 25 TO 30 BELOW ZERO ARE EXPECTED. THERE ARE CHANCES FOR A WINTRY MIX IN THE FORECAST SUNDAY AFTERNOON THROUGH EARLY TUESDAY. LITTLE TO SMALL ACCUMULATIONS OF SNOW APPEAR POSSIBLE AT THIS TIME. DISCUSSION: EXTREMELY COLD AIR WILL CONTINUE TO POUR INTO THE AREA THROUGH THURSDAY AS A STRONG COLD DOME OF HIGH PRESSURE DROPS INTO THE REGION. DRY WEATHER WILL PREVAIL FOR THE END OF THE WEEK AND MUCH OF THE WEEKEND AS TEMPERATURES BEGIN TO MODERATE SLIGHTLY...BUT REMAIN BELOW NORMAL THROUGH THE MAJORITY OF THE FORECAST PERIOD. A STORM SYSTEM WILL BRING THE POTENTIAL FOR A WINTRY MIX OF PRECIPITATION BEGINNING ON SUNDAY AND CONTINUING THROUGH EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>057-060>065-067>072-081000- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE- BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 437 PM EST WED JAN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: BITTERLY COLD WIND CHILLS WILL BEGIN TODAY. HAZARDS: WIND CHILLS WILL REACH 15 TO NEAR 25 BELOW TONIGHT. SLICK SPOTS MAY PERSIST ON SOME AREA ROADWAYS...ESPECIALLY RURAL AND BACK ROADS. TIMING: DANGEROUSLY COLD WIND CHILLS THROUGH TONIGHT. DISCUSSION: BITTERLY COLD AIR WILL REMAIN ACROSS THE AREA TONIGHT AS A STRONG COLD DOME OF HIGH PRESSURE DROPS INTO THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: BITTERLY COLD WIND CHILLS WILL CONTINUE THROUGH LATE THURSDAY MORNING...AS WIND CHILLS OF 15 TO NEAR 25 BELOW ZERO ARE EXPECTED. THERE ARE CHANCES FOR A WINTRY MIX IN THE FORECAST SUNDAY AFTERNOON THROUGH EARLY TUESDAY. LITTLE TO SMALL ACCUMULATIONS OF SNOW APPEAR POSSIBLE AT THIS TIME. DISCUSSION: EXTREMELY COLD AIR WILL CONTINUE TO POUR INTO THE AREA THROUGH THURSDAY AS A STRONG COLD DOME OF HIGH PRESSURE DROPS INTO THE REGION. DRY WEATHER WILL PREVAIL FOR THE END OF THE WEEK AND MUCH OF THE WEEKEND AS TEMPERATURES BEGIN TO MODERATE SLIGHTLY...BUT REMAIN BELOW NORMAL THROUGH THE MAJORITY OF THE FORECAST PERIOD. A STORM SYSTEM WILL BRING THE POTENTIAL FOR A WINTRY MIX OF PRECIPITATION BEGINNING ON SUNDAY AND CONTINUING THROUGH EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.